# SDR DALA2023080106216

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 26,683 hours, 10,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4651172) MULTIPLE INTERIOR/EXTERIOR EMERGENCY LIGHT INOP. R/R BATTERY PACK AT LOCATION M1670 PER B737 AMM 33-51. OPS CHECK NORMAL.
